# SDR HALA0800559

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 65,399 hours, 30,260 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 85090732
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AT CRUISE ALTITUDE FIRST OFFICER'S ALTIMETER IS 200' TOO LOW AT FL 340 ALT 34,300 CAPT =34,000 FO=33,800.  IT CORRECT WHEN SELECTING ALT AIR DATA.  REMOVED AND REPLACED LT ADC PER AMM 34-12-01.  OPS CK OK.  PERFORMED TEST 30 PASS ALL TEST.  A/C REMAINS IN LAND 3 STATUS.
